Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heroine

question about accutane and alcohol

Recommended Posts

I've been taking 10 mg accutane daily since 2 weeks, and i want to go celebrate my a-grades tomorrow. I'll probably drink something & i was worried whether that would be very harmful to my body since i'm only taking 10 mg and do not drink much usually (the last time i was drunk was 6 months ago).

help? i really don't want to damage my liver.

Share this post


Link to post
Share on other sites

i think you should be fine! i think its only bad if u drink a lot and often?

ur on a low dose too so it shud be fine...

im on 25 mg per day and had a bit of a binge at the wknd and i feel ok...

u need to enjoy yourself too!

x

Share this post


Link to post
Share on other sites

I am taking 60mgs and I drink pretty heavily on the weekends and I am about to start month 3 of my treatment. I am taking milk thistle for liver health but my last check up at the derm he said my levels were excellent so I say drink it up and celebrate, if you feel sick don't drink anymore. I try to drink water wen I drink alcoholic drinks too.

Share this post


Link to post
Share on other sites

im currently on 70mg per day, and the first time i went drinking on it i only had 1/3 of what i normally drink and i ended up not being able to remember half the next day when i woke up. But last time when i went out drinking it didn't really affect me, i had a lot to drink but i just got normally drunk, my advice to you would be, take it slow, don't drink alot at once, just keep it even along the evening/night and drink some soda or water sometimes, because the pills dehydrate your body, so does the alcohol which isnt that great of a combo :)

Share this post


Link to post
Share on other sites

I've been on 40mg for 3 weeks now, and all I can say is this: I had one bottle of Mike's one week into my treatment and didn't feel anything...which is most likely because Mike's has nothing in it anyways lol. Then, last friday I went to a party and had a little bit of beer and half a margarita and felt fine...even drove home. After I went to sleep, I threw up and felt like I was drunk. In the morning, I felt like I had a mini-hangover. I think that may have been caused by the accutane.

Share this post


Link to post
Share on other sites

The third week I was on Accutane (40mg once a day), I decided I wanted to celebrate graduation with all of my friends. We went downtown and I had probably 4 drinks that night total- a little less than a normal for me. The next few days I felt horrible. I had a huge headache and I feel like my body just didn't process it well at all. So I've stayed away from alcohol since then and my blood tests have come back fine. I'm not worried about it, but it's better to keep it to a moderate level. Drink lots of water and you should be ok. Remember your liver is already under stress, so just don't stress it too much. Everyone will probably react differently. My derm also told me the Accutane doesn't work as well if you drink during the course of the prescription. That's reason enough for me!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×